# SDR CALA2013090691080

- Difficulty date: September 5, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO FLOOR SUPPORT LOWER FLANGE BETWEEN BS 740 & 760, RBL 10.5.  REMOVED, FABRICATED & INSTALLED NEW FLOOR SUPPORT IAW 757 SRM 51-40-02.
